# SDR SWIA202157129

- Difficulty date: February 3, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 33,184 hours, 31,672 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103221
- Condition: Corroded
- Location: Rt Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CABIN FLOOR SEAT RAIL AT RBL9 IS CORRODED BETWEEN F.S. 409.00+96 AND F.S. 409.00+112.   (C-CHECK RO 4/1/2021)    REMOVED AND REPLACED R/H CABIN FLOOR SEAT RAIL AT RBL 9 BETWEEN F.S. 399 AND 409+126  IAW CRJ200 AMM 53-01-11-000-802 AND 53-01-11-400-802. REFER TO CAMP 22328672 FOR PART FABRICATION
